# SDR DL72S020585

- Difficulty date: May 23, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1067, S-28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1067 / STRG. 28R :                     CORROSION CUTOUT REPAIR                                     THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT    FS 1067 NEAR STRINGER 28R.  THE CORROSION WAS REMOVED WITH  A 5.75" X 2" CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED   WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 383227-14.
